# SDR SWAA2023031395757

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION ANGLE HAS AREAS OF CORROSION AROUND FASTNER HOLES STA 727I-747.<[01] REMOVED CORROSION AROUND FASTENERS HOLES LEFT TRANSITION ANGLE FROM STA 727I- 747. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53;[02] FOUND TO BE OUT OF LIMITS PICTURE ADDED.;[03] TRANSITION ANGLE WILL BE REPLACED AND ALL WORK DOCUMENTED ON TASK CARD TTG8Q00HGTLW;[04] NEW FAULT #TTG8Q00HMWTH RAISED TO CAPTURE PROPER MEASUREMENTS ORDER NUMBERS CORRECTLY.
